Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Disconjugate linear differential operators


Author: Zeev Nehari
Journal: Trans. Amer. Math. Soc. 129 (1967), 500-516
MSC: Primary 34.20
DOI: https://doi.org/10.1090/S0002-9947-1967-0219781-0
MathSciNet review: 0219781
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0219781-0
Article copyright: © Copyright 1967 American Mathematical Society